MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Catalog Number 400173
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe nrfit¿ lok stopper was defective / damaged.The following information was provided by the initial reporter: product number: bd® 5 ml syringe nrfit¿ lok.Reference number/sku: (b)(4).Lot/serial number: (b)(6).Expiration date: 31-12-2024.Problem encountered: anomaly observed in the stopper while pulling liquid inside.Additional information provided: could you please provide event occurrence date? 7th august 2024.Has there been any patient impact (serious injury, medical intervention, change of treatment required)? no, the event occurred as part of our internal testing for assessing the performance of the device.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - stopper defective / damaged.One photo of a 5ml nrfit syringe was provided to our quality team for investigation.The photo shows a close-up image of one loose syringe with the stopper jammed between the barrel and the plunger rod.The condition observed is non-conforming per product specification.Potential root cause for the stopper jammed defect is associated with the assembly process.Furthermore, a device history record review was completed for provided lot number 0013110.A notification for this defect was written during the production of this batch.A requalification was performed, and the line cleared of defects.However, it is possible a limited number of pieces with this condition were able to escape detection.These conditions are occurring below their expected frequency, so no corrective action is required at this time.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE NRFIT¿ LOK
Common Device Name
PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20563245
Report Number1213809-2024-00770
Device Sequence Number7816712
Product Code QEH
UDI-Device Identifier00382904001735
UDI-Public(01)00382904001735(11)200113(17)241231(10)0013110
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Catalogue Number400173
Device Lot Number0013110
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown